MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OverStitch NXT Endoscopic Suturing System; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION OverStitch NXT Endoscopic Suturing System; Endoscopic Tissue Approximation Device
Model Number M00505430
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6)2026.During the procedure, the cap began to slip off of the endoscope.The physician cinched the suture earlier than originally planned.The procedure was completed with another overstitch nxt.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a0501 is being used to capture the reportable event of cap detachment.

Brand Name
OverStitch NXT Endoscopic Suturing System
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50785488
Report Number3005099803-2026-03796
Device Sequence Number16094818
Product Code OCW
UDI-Device Identifier00191506060107
UDI-Public(01)00191506060107
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505430
Device Catalogue NumberM00505430
Device Lot Number0039484220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured06/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown